Alert archive / Montana / High Wind Warnings in 2010
High Wind Warning 13, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jun 17, 2010, 3:35 AM MDT. It took effect at Jun 17, 2010, 12:00 PM MDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2010, 3:35 AM MDT (09:35 UTC)
- In effect from
- Jun 17, 2010, 12:00 PM MDT
- Expired
- Jun 18, 2010, 11:44 AM MDT
- In force
- 24 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
869 WWUS75 KTFX 170935 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 335 AM MDT THU JUN 17 2010 ...STRONG WINDS EXPECTED ACROSS NORTH CENTRAL MONTANA THURSDAY AFTERNOON THROUGH THURSDAY NIGHT... .A DEEP SURFACE LOW PRESSURE CENTER WILL MOVE OVER EASTERN MONTANA AND THE DAKOTAS EARLY THURSDAY CREATING A STRONG PRESSURE GRADIENT ACROSS NORTH CENTRAL AND EASTERN MONTANA. STRONG WINDS WILL DEVELOP THURSDAY AFTERNOON AND BE ACCOMPANIED BY PERIODS OF RAIN THROUGH THURSDAY EVENING. MTZ013-050-171045- /O.CAN.KTFX.HW.A.0008.100617T1800Z-100618T0600Z/ CHOUTEAU-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...BIG SANDY...FORT BENTON... STANFORD 335 AM MDT THU JUN 17 2010 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WINDS WILL BECOME GUSTY IN THE AFTERNOON AS A STRONG PRESSURE GRADIENT DEVELOPS BUT WIDESPREAD WARNING CRITERIA WINDS ARE NOT EXPECTED. $$ MTZ047-051-171745- /O.UPG.KTFX.HW.A.0008.100617T1800Z-100618T0600Z/ /O.NEW.KTFX.HW.W.0013.100617T1800Z-100618T0600Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 335 AM MDT THU JUN 17 2010 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP THURSDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS WILL THEN DECREASE THROUGH THURSDAY NIGHT. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
5 follow-up statements
634 WWUS75 KTFX 171717 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1117 AM MDT THU JUN 17 2010 MTZ047-051-172300- /O.CON.KTFX.HW.W.0013.100617T1800Z-100618T0600Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 1117 AM MDT THU JUN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP THIS AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS WILL THEN DECREASE TONIGHT. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
906 WWUS75 KTFX 172140 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 340 PM MDT THU JUN 17 2010 MTZ047-051-180600- /O.CON.KTFX.HW.W.0013.000000T0000Z-100618T0600Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 340 PM MDT THU JUN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP THIS AFTERNOON AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS WILL THEN DECREASE TONIGHT. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
459 WWUS75 KTFX 180303 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 903 PM MDT THU JUN 17 2010 MTZ047-051-181115- /O.EXT.KTFX.HW.W.0013.000000T0000Z-100618T1200Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 903 PM MDT THU JUN 17 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MDT FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM MDT FRIDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVERNIGHT AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. WINDS WILL DECREASE EARLY FRIDAY MORNING. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
938 WWUS75 KTFX 181042 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 442 AM MDT FRI JUN 18 2010 MTZ047-051-181800- /O.EXT.KTFX.HW.W.0013.000000T0000Z-100618T1800Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 442 AM MDT FRI JUN 18 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MDT TODAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON MDT TODAY. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH THE EARLY MORNING THEN DIMINISH SLIGHTLY LATE THIS MORNING. WINDS WILL DIMINISH FURTHER THIS AFTERNOON. TRAVELERS WITH HIGH PROFILE VEHICLES AND TRAILERS WILL BE AFFECTED. * WINDS: SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS 50 TO 65 MPH WILL CONTINUE INTO EARLY THIS MORNING. WINDS WILL DIMINISH TO 20 TO 40 MPH WITH GUSTS TO 50 MPH BY NOON. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 15 TO 25 MPH WITH GUSTS TO 40 MPH BY LATE AFTERNOON. * LOCATIONS AFFECTED INCLUDE: CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
069 WWUS75 KTFX 181744 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1144 AM MDT FRI JUN 18 2010 MTZ047-051-181845- /O.CAN.KTFX.HW.W.0013.000000T0000Z-100618T1800Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 1144 AM MDT FRI JUN 18 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. GUSTY WEST WINDS WILL CONTINUE THROUGH THE AFTERNOON BUT STRONG WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jun 16, 11:02 PM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 16, 11:02 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1102 PM MDT WED JUN 16 2010 UPDATED AVIATION .UPDATE...AN UPPER LEVEL TROUGH REMAINS OVER THE PACIFIC NORTHWEST CAUSING MOISTURE TO STREAM ACROSS MONTANA AHEAD OF THE SYSTEM. WIDESPREAD RAIN SHOWERS FOR MY ENTIRE FORECAST AREA CONTINUE TO LOOK FAVORABLE AT THIS TIME SO HAVE NOT MADE SIGNIFICANT CHANGES TO OVERNIGHT POPS. HOWEVER...AN UNSTABLE AIRMASS THAT BROUGHT A SEVERE THUNDERSTORM TO THE LEWISTOWN AREA DURING THE AFTERNOON HAS RETREATED INTO EASTERN MONTANA SO HAVE REMOVED THE MENTION OF THUNDER FROM ALL BUT THE FAR EASTERN PORTIONS OF BLAINE AND FERGUS COUNTY FOR THE REMAINDER OF THE EVENING. ALSO TWEAKED WINDS TO BE MORE IN LINE WITH OBSERVATIONS AND LATEST MODEL RUNS. FINALLY...HAVE TWEAKED OVERNIGHT LOW TEMPERATURE DOWN IN THE LEWISTOWN AREA...BUT HAVE LEFT TEMPERATURES ALONE FOR THE REMAINDER OF THE CWA. REMAINDER OF THE FORECAST UPDATES WERE TRIGGERED BY THE ISSUANCE OF QUITE A FEW RIVER HIGHLIGHTS TONIGHT...PLEASE REFER TO THE HYDROLOGY SECTION BELOW. MPJ && .AVIATION... UPDATED 0600Z. EVEN THOUGH CONVECTION HAS DISSIPATED OVER THE AREA...WIDESPREAD LIGHT RAIN AND RAIN SHOWERS WILL CONTINUE OVERNIGHT WITH OCCL IFR AND LIFR CONDITIONS POSSIBLE ALONG WITH MOUNTAIN OBSCURATION. AS THE LOW CONTINUES TO TRACK NORTH...WINDS WILL INCREASE OVER THE AREA WITH WIND GUSTS UP TO 25KTS TOMORROW AFTERNOON OVER THE NORTHERN PLAINS. PRECIPITATION WILL DECREASE FROM SOUTH TO NORTH BY TOMORROW AFTERNOON. MLS && .HYDROLOGY... MANY RIVERS ACROSS THE REGION CONTINUE TO RUN HIGH FROM A COMBINATION OF SNOW MELT AND RAINFALL RUNOFF. SEVERAL DAMS ARE ALSO RELEASING WATER IN RESPONSE TO INFLOW TO THE RESERVOIRS. A PACIFIC WEATHER SYSTEM WILL BRING WET WEATHER TO THE AREA THROUGH THURSDAY AND ADDITIONAL RAINFALL RUNOFF WILL MOVE THROUGH THE DRAINAGES. FLOOD ADVISORIES REMAIN IN EFFECT FOR JUDITH BASIN AND FERGUS COUNTIES. HAVE ALSO ISSUED A FLOOD ADVISORY FOR CASCADE...AND LEWIS AND CLARK COUNTIES DUE TO BANKFULL LEVELS ON THE MISSOURI RIVER UPSTREAM FROM CASCADE AND CRAIG...AND FOR PRICKLY PEAR CREEK NEAR EAST HELENA WHICH IS REPORTED TO BE NEAR BANKFULL. WATER LEVELS ON THE BIG HOLE RIVER NEAR MELROSE AND THE GALLATIN RIVER NEAR LOGAN ARE RISING RAPIDLY. AN EVENING FORECAST FROM THE MISSOURI RIVER FORECAST CENTER PLACES BOTH OF THESE RIVERS ABOVE FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT. AS A RESULT I HAVE ISSUED FLOOD WARNINGS THROUGH SATURDAY MORNING FOR THESE RIVERS. FINALLY...A FLOOD WATCH IS IN EFFECT FOR BEAVERHEAD... MADISON AND GALLATIN COUNTIES THROUGH FRIDAY AFTERNOON SINCE MANY OTHER SMALL STREAMS...CREEKS AND RIVERS ARE EXPECTED TO APPROACH BANKFULL. && .PREV DISCUSSION... /ISSUED 229 PM MDT WED JUN 16 2010/ TONIGHT THROUGH FRIDAY...A DEEP UPPER LEVEL LOW PRESSURE TROF WILL BE OVER OVER EASTERN WA/OR/NEVADA THIS EVENING AND MOVE ACROSS SOUTHWEST MONTANA THURSDAY. THIS PATTERN WILL CONTINUE THE WIDESPREAD LIFT OVER THE ZONES ALTHOUGH THIS WILL BECOME MORE FOCUSED OVER THE NORTHERN PLAINS THURSDAY. AS THE SYSTEM GRADUALLY MOVES EAST...UPSLOPE FLOW AT LOW LEVELS WILL KEEP MOISTURE FOCUSED OVER THE NORTHWEST ZONES...THE AIRMASS WILL BE DRIER NEAR HAVRE AND POINTS EAST. THE LOW LEVEL FLOW BEGINS TO SWITCH TO THE WEST DURING THE NIGHT AND DRIER AIR ALSO MOVES IN FROM THE WEST ACROSS LEWIS AND CLARK AND CASCADE COUNTIES. AS THE SYSTEM MOVES EAST...LOW LEVEL FLOW WILL CONTINUE TO STRENGTHEN AND THE HIGH WIND WATCH FOR THURSDAY AFTERNOON WILL BE CONTINUED. IN GENERAL...UNSETTLED...CYCLONIC CONDITIONS WILL PERSIST THROUGH FRIDAY WHEN HIGH PRESSURE AGAIN BEGINS TO BUILD OVER THE ZONES. ZELZER FRIDAY NIGHT THROUGH WEDNESDAY...THE PERIOD STARTS OUT WITH THE LAST INFLUENCES OF AN UPPER LOW TRACKING ACROSS THE UPPER MIDWEST. ISOLATED SHOWERS WILL REMAIN A POSSIBILITY OVER THE NORTH AND EASTERN PORTION OF THE COUNTY WARNING AREA. ANOTHER UPPER TROF TAKES UP RESIDENCE OVER THE WEST COAST ON SATURDAY SETTING UP SOUTHWESTERLY FLOW ALOFT OVER THE AREA AND THE POSSIBILITY OF AFTERNOON AND EVENING CONVECTION. THE UPPER TROF MOVES VERY LITTLE ON SUNDAY AND MONDAY BUT EJECTS SHORT WAVE ENERGY ACROSS THE AREA ALLOWING FOR CONVECTIVE ACTIVITY TO INCREASE IN AREAL COVERAGE BOTH DAYS. THE UPPER TROF THEN LIFTS OUT OVER THE AREA ON TUESDAY ALLOWING FOR CONVECTIVE ACTIVITY TO BECOME ISOLATED. THE MODELS BECOME QUITE DIVERGENT BY WEDNESDAY WITH THE EUROPEAN BUILDING A WEAK RIDGE OVER WESTERN MONTANA WHILE THE GFS DEVELOPS YET ANOTHER UPPER TROF OVER THE WEST. HAVE LEFT ISOLATED POPS IN THE FORECAST FOR WEDNESDAY. TEMPERATURES WILL CONTINUE SLIGHTLY BELOW SEASONAL AVERAGES. && .PRELIMINARY POINT TEMPS/POPS... GTF 46 53 43 62 / 90 80 50 30 CTB 44 50 40 58 / 100 100 80 50 HLN 43 57 43 67 / 90 60 20 20 BZN 45 62 40 72 / 90 60 20 20 WEY 33 49 31 62 / 80 60 20 0 DLN 39 56 36 67 / 100 60 20 20 HVR 51 57 47 61 / 90 90 80 50 LWT 41 54 41 61 / 90 70 50 40 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING BLAINE...CHOUTEAU...FERGUS...JUDITH BASIN. FLOOD WATCH THROUGH FRIDAY AFTERNOON BEAVERHEAD...GALLATIN... MADISON. FLOOD WARNING FOR THE BIG HOLE RIVER NEAR MELROSE AND THE GALLATIN RIVER NEAR LOGAN THROUGH SATURDAY MORNING. SMALL STREAM FLOOD ADVISORY FOR JUDITH BASIN COUNTY THROUGH FRIDAY EVENING. SMALL STREAM FLOOD ADVISORY FOR FERGUS COUNTY THROUGH FRIDAY AFTERNOON. SMALL STREAM FLOOD ADVISORY FOR CASCADE...LEWIS AND CLARK COUNTIES THROUGH FRIDAY AFTERNOON. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 16, 5:20 AM MDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 520 AM MDT WED JUN 16 2010 MTZ050-171130- JUDITH BASIN- 520 AM MDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A SMALL STREAM FLOOD ADVISORY CONTINUES IN EFFECT. A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SMALL STREAM FLOOD ADVISORY IS IN EFFECT INTO FRIDAY EVENING. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON AND EVENING. A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE HYDROLOGIC HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ051-171130- FERGUS- 520 AM MDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A SMALL STREAM FLOOD ADVISORY IS IN EFFECT. A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SMALL STREAM FLOOD ADVISORY IS IN EFFECT INTO FRIDAY EVENING. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON AND EVENING. A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE HYDROLOGIC HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ013-047-171130- CHOUTEAU-BLAINE- 520 AM MDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AFTERNOON AND EVENING. A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE HYDROLOGIC HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-012-014-015-052>055-171130- BEAVERHEAD-HILL-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 520 AM MDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE HYDROLOGIC HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-044>046-048-049-171130- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 520 AM MDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA TODAY. THERE IS THE POTENTIAL OF BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MOIST PACIFIC WEATHER SYSTEM WILL AFFECT THE AREA INTO THURSDAY NIGHT. IT HAS THE POTENTIAL TO PRODUCE RAINFALL TOTALS OF ONE TO TWO INCHES THROUGH THURSDAY NIGHT. WITH SOME RIVERS AND STREAMS RUNNING HIGH...THIS EXTRA RAINFALL COULD CAUSE THEM TO COME OUT OF THEIR BANKS. FORECASTS SHOULD BE MONITORED CLOSELY FOR POSSIBLE HYDROLOGIC HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:24 PM MDT | River Flood Warning | TFX | Beaverhead, Madison | 3 days |
| Jun 16, 9:24 PM MDT | River Flood Warning | TFX | Gallatin | 33 hr |
| Jun 17, 9:51 AM MDT | Areal Flood Advisory | TFX | Beaverhead, Blaine, Broadwater, Cascade, Chouteau, Fergus and 12 more | 9 days |
Nearby
High Wind Warnings in Montana, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.